Volume 35, Number 2
Previous Issue Next Issue

Liu Yang

10.13447/j.1674-5647.2019.02.01

Commun. Math. Res. , 35 (2019), pp. 97-105.

Purchase PDF Citation 69 440 Abstract

Ge-ni Xu & Qing-jun Luo

10.13447/j.1674-5647.2019.02.02

Commun. Math. Res. , 35 (2019), pp. 106-114.

Purchase PDF Citation 46 409 Abstract

Jian Tang & Xiang-yun Xie

10.13447/j.1674-5647.2019.02.03

Commun. Math. Res. , 35 (2019), pp. 115-128.

Purchase PDF Citation 54 413 Abstract

Yue-xiang Wu, Yan-mei Huo & Hua-dong Liang

10.13447/j.1674-5647.2019.02.04

Commun. Math. Res. , 35 (2019), pp. 129-138.

Purchase PDF Citation 54 435 Abstract

Yong-hong Shen & Yong-jin Li

10.13447/j.1674-5647.2019.02.05

Commun. Math. Res. , 35 (2019), pp. 139-148.

Purchase PDF Citation 63 439 Abstract

Bo Han, Yuan-yuan Zhang & Wei-Dong Wang

10.13447/j.1674-5647.2019.02.06

Commun. Math. Res. , 35 (2019), pp. 149-158.

Purchase PDF Citation 58 414 Abstract

Na Fu

10.13447/j.1674-5647.2019.02.07

Commun. Math. Res. , 35 (2019), pp. 159-179.

Purchase PDF Citation 65 444 Abstract

Tie-yan Lian & Wei Tang

10.13447/j.1674-5647.2019.02.08

Commun. Math. Res. , 35 (2019), pp. 180-192.

Purchase PDF Citation 52 394 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80